On a generalized class of analytic functions with bounded turning

Noor, Khalida Inayat (2009) On a generalized class of analytic functions with bounded turning. Albanian J. Math., 3 (1). pp. 19-24.

[img]
Preview
Text
059.pdf

Download (156kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 20:28
Last Modified: 06 Dec 2017 20:28
URI: http://kerkoje.com/id/eprint/186

Actions (login required)

View Item View Item